# SDR ASAA2012090192800

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 20,354 hours, 6,310 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL ON LANDING CHECKLIST AFT CAB ZONE TEMP LIGHT, CONT CAB ZONE TEMP LIGHT AND PACK TRIP LIGHT ILLUMINATED, EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.   NR 1 PACK ZONE TEMP CONTROLLER HAD A FAULT LT ON CONTROLLER.  REF MM 21-61-00-700-806-002 RESET FAULT AND PERFORMED BITE & VERIFY TEST MULTIPLE TIMES.  GO EVERYTIME.  RAN LT PACK & VERIFIED TEMP CONT OPERATION.  NO PACK LT ON RECALL.  NO HISTORY 90 DAYS.  ETOPS GROUND VERIFICATION SUCCESSFUL ACFT OK FOR SVC.
